Make="anadin" Product="Original Caplets - 16 Caplets" Description="Anadin original caplets contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sor (Barcode EAN=5000309007750)" AffiliateURL="http://www.awin1.com/pclick.php?p=748024538&a=16427&m=65" ImageURL="http://www.pharmacy2u.co.uk/Uploads/Products/DF39BAF1-C662-4574-9B07-F38380DB8368/anadin-original-16.jpg?maxwidth=250"

MightGet.com